# SDR DALA13024233133

- Difficulty date: May 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,616 hours, 16,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE, AFT CARGO COMP BETWEEN FR 58 AND FR 59, STR 24R, REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AFT CARGO COMPARTMENT BETWEEN FR 58 AND FR 59 STR 24R IAW SRM 51-72-11 AND DWG D53974930.
